Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 94, NWS Jacksonville, FL

November 5, 20076 counties in Florida; 10 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Nov 5, 2007, 1:54 AM EST for 6 counties in Florida; 10 counties in Georgia. It took effect at Nov 5, 2007, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2007, 1:54 AM EST (06:54 UTC)
In effect from
Nov 5, 2007, 11:00 AM EST
Expired
Nov 5, 2007, 5:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 6.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2641 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 050654
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
154 AM EST MON NOV 5 2007

FLZ020>023-030-031-035-036-040-052200-
/O.UPG.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/
/O.NEW.KJAX.FW.W.0094.071105T1600Z-071105T2200Z/
/O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
154 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY
AFTERNOON.

RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BY NOON
AND PERSIST BELOW 35% FOR 4 TO 6 HOURS. MINIMUM VALUES WILL NEAR
25%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH EXTENDED
DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE
WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE
ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS.

$$

FLZ024-025-032-037-052200-
/O.UPG.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/
/O.NEW.KJAX.FW.W.0094.071105T1700Z-071105T2200Z/
/O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-
154 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS
AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY
AFTERNOON.

RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BY
EARLY AFTERNOON AND PERSIST BELOW 35% FOR 4 TO 5 HOURS. MINIMUM
VALUES WILL NEAR 25-30%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH
EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE
WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE
ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS.

$$

FLZ033-052200-
/O.NEW.KJAX.FW.W.0094.071105T1700Z-071105T2200Z/
/O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
ST JOHNS-
154 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY
AFTERNOON.

RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BY
EARLY AFTERNOON AND PERSIST BELOW 35% FOR 4 TO 5 HOURS. MINIMUM
VALUES WILL NEAR 25-30%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH
EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE
WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE
ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS.

$$

GAZ132>136-149>152-162>164-052200-
/O.UPG.KJAX.FW.A.0100.071105T1700Z-071105T2200Z/
/O.NEW.KJAX.FW.W.0094.071105T1800Z-071105T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
154 AM EST MON NOV 5 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON.  

DRY AIR OVER THE AREA WILL RESULT IN LOW RELATIVE HUMIDITY THIS AFTERNOON.
RHS WILL FALL INTO THE 20 TO 25 PERCENT RANGE FOR NEARLY 4 HOURS.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

$$

FLZ038-051900-
/O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
FLAGLER-
150 AM EST MON NOV 5 2007

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. 

DRY AIR WILL FILTER OVER FLAGLER COUNTY TONIGHT INTO TUESDAY AND CREATE
EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES TUESDAY AFTERNOON.
HUMIDITIES WILL LIKELY REMAIN BELOW 35% FOR UP TO 6 HOURS
INLAND...WITH MINIMUM VALUES NEAR 25%. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN
MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR
MORE CONSECUTIVE HOURS.

 
$$

ENYEDI
1 follow-up statement
000 
WWUS82 KJAX 051926
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EST MON NOV 5 2007

FLZ020>023-030-031-035-036-040-060030-
/O.CON.KJAX.FW.W.0094.000000T0000Z-071105T2200Z/
/O.CON.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
226 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY
AFTERNOON. 

RELATIVE HUMIDITIES WILL CONTINUE BELOW CRITICAL THIS AFTERNOON
AND PERSIST BELOW 35% FOR 4 TO 6 HOURS. MINIMUM VALUES WILL NEAR
25%. DRY CONDITIONS WILL CONTINUE ON TUESDAY AND WEDNESDAY WITH
EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH
MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO
OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN
FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS.

$$

FLZ024-025-032-033-037-060030-
/O.CON.KJAX.FW.W.0094.000000T0000Z-071105T2200Z/
/O.CON.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-
226 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY
AFTERNOON. 

RELATIVE HUMIDITIES CONTINUE TO REMAIN BELOW CRITICAL VALUES THIS
AFTERNOON AND PERSIST BELOW 35% FOR 4 TO 5 HOURS. MINIMUM VALUES
WILL NEAR 25-30%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH
EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH
MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO
OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN
FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS.

$$

GAZ132>136-149>152-162>164-052200-
/O.CON.KJAX.FW.W.0094.000000T0000Z-071105T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
226 PM EST MON NOV 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

DRY AIR OVER THE AREA WILL RESULT IN LOW RELATIVE HUMIDITY THIS
AFTERNOON. RHS WILL FALL INTO THE 20 TO 25 PERCENT RANGE FOR
NEARLY 4 HOURS.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

$$

FLZ038-060030-
/O.CON.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
FLAGLER-
226 PM EST MON NOV 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

DRY AIR WILL FILTER OVER FLAGLER COUNTY TONIGHT INTO TUESDAY AND
CREATE EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES TUESDAY
AFTERNOON. HUMIDITIES WILL LIKELY REMAIN BELOW 35% FOR UP TO
6 HOURS INLAND...WITH MINIMUM VALUES NEAR 25%.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS.

$$

HURLBUT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 6:25 PM EST, 7 hours 29 minutes earlier.

Area forecast discussion, Nov 4, 6:25 PM EST, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EST SUN NOV 4 2007

.UPDATE...ONLY CHANGES WILL BE TO ADD A HEADLINE FOR FIRE WEATHER.
SEE THE SECTION BELOW. OTHERWISE SKIES ARE CLEAR AND WITH THE
SETTING OF THE SUN...TEMPS WILL BE FALLING QUICKLY INTO THE 40S
MOST AREAS EXCEPT FOR THE BEACHES. A FEW NORMALLY COLDER LOCATIONS
IN SE GA MAY DIP INTO THE UPPER 30S.

&&

.AVIATION...VFR CONDITIONS CONTINUE WITH LIGHT WINDS AND CLEAR
SKIES.

&&

.MARINE...SEAS CONTINUE TO BE LARGELY DOMINATED BY SWELLS AND ARE
RUNNING 3-4 FT NEAR SHORE. FARTHER OFFSHORE SWELLS UP TO 5 FT ARE
LIKELY AS REPORTED AT CANAVERAL WEST BUOY. THE ST. AUGUSTINE BUOY
HAS EXPERIENCED WINDS IN 15 TO 20 KT RANGE. WILL MONITOR NEXT FEW
HOURS BUT EXPECT SCEC HEADLINE FOR OFFSHORE WATERS AT LEAST FOR
SEAS 4-6 FT.

&&

.FIRE WEATHER...HAVE ADDED INLAND SE GA COUNTIES TO THE FIRE
WEATHER WATCH FOR MONDAY AFTERNOON FOR VERY DRY CONDITIONS.
CONDITIONS WERE MET THIS AFTN FOR PORTIONS OF THE AREA AND
TOMORROW WILL BE SIMILAR AS DRY NWLY FLOW CONTINUES. LATER IN THE
AFTN LIGHT WINDS WILL SHIFT TO NELY AND AN INFUSION OF MOIST AIR
COULD LIMIT THE DURATION OF LOW RHS FOR THE EASTERN COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  40  75  41  78 /   0   0   0   0
SSI  53  71  54  76 /   0   0   0   0
JAX  44  75  43  81 /   0   0   0   0
SGJ  51  74  50  80 /   0   0   0   0
GNV  43  76  43  79 /   0   0   0   0
OCF  42  76  43  79 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
     SUWANNEE-UNION.

GA...FIRE WEATHER WATCH MONDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

TRABERT/ZIBURA/WALKER
Hazardous weather outlook, Nov 4, 6:55 PM EST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
655 PM EST SUN NOV 4 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
655 PM EST SUN NOV 4 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...CONTINUED FIRE WEATHER CONCERNS FOR MOST OF THE WORK WEEK...

THE DRY CONDITIONS WILL CONTINUE ACROSS THE AREA WELL INTO THE WORK
WEEK. FIRE WEATHER WATCHES ARE ALREADY POSTED FOR MONDAY WITH
ADDITIONAL WARNINGS LIKELY NEEDED. PLEASE CONTINUE TO MONITOR THE
LATEST FIRE WEATHER PRODUCTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

DEESE/JCH/MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 1:54 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more24 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.